| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burning Sensation (2146); Implant Pain (4561)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that during a drg trial the patient experienced burning sensations in their feet.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the trial leads were pulled address the issue.It is unknown which trial lead caused the burning sensations.